International Journal of Nonlinear Science, Volume (10), No (2), Year (2010-3) , Pages (231-237)

Title : ( On solutions and Hyeres--Ulam--Rassias stability of a generalized quadratic equation )

Authors: Mohammad Janfada , Rahele Shourvarzi ,

Citation: BibTeX | EndNote

In this paper we study general solutions and Hyers-Ulam-Rassias stability of the following function equation \\begin{equation}\\label{0} (4-k)f(\\sum_{i=1}^{k}x_{i})+\\sum_{j=1}^{k}f((\\sum_{i=1,i\\not=j}^{k}x_{i})-x_{j}))=4\\sum_{i=1}^{k}f(x_{i}),~ k\\geq3 \\end{equation} on Banach spaces. It will be shown that this equation is equivalent to the so-called quadratic functional equation.

Keywords

, Hyers, , Ulam, , Rassias stability; Quadratic
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1033752,
author = {Janfada, Mohammad and Rahele Shourvarzi},
title = {On solutions and Hyeres--Ulam--Rassias stability of a generalized quadratic equation},
journal = {International Journal of Nonlinear Science},
year = {2010},
volume = {10},
number = {2},
month = {March},
issn = {1749-3889},
pages = {231--237},
numpages = {6},
keywords = {Hyers--Ulam--Rassias stability; Quadratic equation},
}

[Download]

%0 Journal Article
%T On solutions and Hyeres--Ulam--Rassias stability of a generalized quadratic equation
%A Janfada, Mohammad
%A Rahele Shourvarzi
%J International Journal of Nonlinear Science
%@ 1749-3889
%D 2010

[Download]